View Full Version : got prescribed wellbutrin for both adhd and depression. oddly working.... please read


thejonah
07-23-12, 03:02 AM
so i got diagnosed with both adhd and depression, after I saw 3 doctors one finally seemed to know what he was doing.
the first 2 seemed only focused on the depression symptoms, which totally frustrated me even more, so the 3rd person I saw got it, totally knew what questions to ask.
so I got prescribed wellbutrin, but i got the generic brand,
so first day, also the day I got diagnosed I felt good, was it because I finally got a diagnoses or the pill.
anyways...
it kinda goes downhill from there
it works in a way that I don't stress, before when i would stress it would literally fry my brain, but now it doesn't and on some situations which would stress me a lot, I gotten through it, but it wasn't easy

having adhd totally left me a complete loner, I never ever had a real friend, just people that I talk to at school or at work.
and now it's totally getting to me. it's not a good feeling knowing that no one has ever really accepted you.

anyways I only feel this pill is some how only stopping me from feeling stress, but not helping with the adhd part.
and I do think it's making my depression worse, I hardly ever cry now im crying a lot.

but again its stopping me from feeling stressed, I read other peoples success stories, just wished mine was the same.
anyways...

I started on 7/12 and I see my psychiatrist later this week to see how im doing.

it also gives me dry mouth bad, and i sweat alot. and i have no appetite.
i can't even finish a lunchable, which i take to work to eat.

I just think this is doing more harm that good. its just hitting me hard, maybe i expected to much from this pill or the psychiatrist

anyways can any of u relate with your experiences?

Picky eater
07-26-12, 05:28 AM
so I got prescribed wellbutrin, but i got the generic brand,

so first day, also the day I got diagnosed I felt good, was it because I finally got a diagnoses or the pill.

it kinda goes downhill from there

I do think it's making my depression worse, I hardly ever cry now im crying a lot.

I started on 7/12 and I see my psychiatrist later this week to see how im doing.

it also gives me dry mouth bad, and i sweat alot. and i have no appetite.
i can't even finish a lunchable, which i take to work to eat.

anyways can any of u relate with your experiences?

to me this sounds totally relatable,
when starting out on Wellbutrin or any drug containing bupropion, the side effects and symptoms generally get worse at first (for me they were the worst between the 5th and the 10th day), but then after a few weeks they start getting back to normal (after 2 weeks most of my side-effects and worsened symptoms were gone, to the point that it felt as if i wasn't taking drugs at all )
Wellbutrin starts giving the desired effect after 4-6 weeks for most people

for me the main side-effects after 5 days were dry mouth, constipation, indifference to hunger, being extremely emotional (usually I am hardly emotional at all), and feeling very depressed
I also felt great at first when I was subscribed Wellbutrin due to me expecting it to have great effects

I noticed you posted this on the 11th day after starting on Wellbutrin.
Today it's the 14th day for you, so you should now slowly start feeling more like before you started taking the drug, before you start feeling better

I would advise you to browse this forum some more to see other peoples stories about this, lots of info to be found there :)

Retromancer
07-26-12, 01:15 PM
What is the manufacturer of your generic Wellbutrin (bupropion)? Sadly they are not all equal. I insist that my doctor writes "Watson only" when she fills out a script.

425runner
07-27-12, 12:05 PM
I take the Watson brand only and what the OP described is very accurate. It does help with anxiety and keeping me on a more even keel but I'm still depressed! Speaking about being emotional, it's actually starting to bother me...I start crying for no reason or start feeling sorry for myself etc.

I'll be seeing a new psychdoc in September so guess I'll just hold on till then. And yeah..I've been on it for 2 months now, most days I don't think it's even working....

hollywood
07-27-12, 02:17 PM
Well I take wellbutrin because it helps with drive and motivation. If I didn't work I'd of stopped taking it . I'm getting tired of it. I have kept saying I will stop wellbutrin but stop and start. I just dont really care for the drugged feeling I have on it. It's time to stop this laime drug. It helps with being bored , so it's keeps you up and ready when your bored alot . Sick of this junk.

Picky eater
07-27-12, 09:35 PM
I've been on it for 2 months now, most days I don't think it's even working....

maybe give your doc a call and ask if you can up your dosage?

thejonah
07-28-12, 03:31 PM
to me this sounds totally relatable,
when starting out on Wellbutrin or any drug containing bupropion, the side effects and symptoms generally get worse at first (for me they were the worst between the 5th and the 10th day), but then after a few weeks they start getting back to normal (after 2 weeks most of my side-effects and worsened symptoms were gone, to the point that it felt as if i wasn't taking drugs at all )
Wellbutrin starts giving the desired effect after 4-6 weeks for most people

for me the main side-effects after 5 days were dry mouth, constipation, indifference to hunger, being extremely emotional (usually I am hardly emotional at all), and feeling very depressed
I also felt great at first when I was subscribed Wellbutrin due to me expecting it to have great effects

I noticed you posted this on the 11th day after starting on Wellbutrin.
Today it's the 14th day for you, so you should now slowly start feeling more like before you started taking the drug, before you start feeling better

I would advise you to browse this forum some more to see other peoples stories about this, lots of info to be found there :)

i saw my psychiatrist on the 26 and told him i was really close to calling him and seeing if I could stop taking it, because it was really making my depression worse. so he took me off and now I take lexapro. and so far its seems to be working. im in a better mood and all, but I know it's only the pill thats doing that. for me this is just buying me time for me to find out whats depressing me and go find genuine happiness. that's how i see it.

What is the manufacturer of your generic Wellbutrin (bupropion)? Sadly they are not all equal. I insist that my doctor writes "Watson only" when she fills out a script.


yeah its bupropion.

hollywood
07-31-12, 08:41 AM
I tell my doc about wellbutrin's blunting effects and he acts like I'm the only guy this happens too. For me it helps increase alertness but not focus. So at some point in time while on it the NE effect displaces the dopamine reuptake effect and there is interference. So, I cannot really process with accuity . I'm shocked to not see much on this except for the constant bickering of wellbutrin's infamous confusion.